Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 407, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 15, 2017, 5:02 PM MDT for Union County, New Mexico. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2017, 5:02 PM MDT (23:02 UTC)
- Expired
- Aug 15, 2017, 5:45 PM MDT
- In force
- 43 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Union County, NM
The radar
The Pueblo radar (KPUX), 182 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 5:20 PM MDT | TSTM WND DMG | 20 Ne Des Moines, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1612 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
499
WUUS55 KABQ 152302
SVRABQ
NMC059-152345-
/O.NEW.KABQ.SV.W.0407.170815T2302Z-170815T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
502 PM MDT TUE AUG 15 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
North central Union County in northeastern New Mexico...
* Until 545 PM MDT.
* At 502 PM MDT, a severe thunderstorm was located 14 miles northeast
of Des Moines, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
north central Union County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3690 10326 3676 10369 3693 10379 3700 10367
3700 10333
TIME...MOT...LOC 2302Z 239DEG 13KT 3689 10363
HAIL...1.00IN
WIND...60MPH
$$
343 follow-up statements
634
WWUS55 KABQ 152317
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
517 PM MDT TUE AUG 15 2017
NMC059-152345-
/O.CON.KABQ.SV.W.0407.000000T0000Z-170815T2345Z/
Union-
517 PM MDT TUE AUG 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTH CENTRAL UNION COUNTY...
At 517 PM MDT, a severe thunderstorm was located 18 miles northeast
of Des Moines, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central Union County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3691 10328 3682 10371 3693 10375 3700 10367
3700 10333
TIME...MOT...LOC 2317Z 239DEG 13KT 3692 10357
HAIL...1.00IN
WIND...60MPH
$$
34231
WWUS55 KABQ 152334
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
534 PM MDT TUE AUG 15 2017
NMC059-152345-
/O.CON.KABQ.SV.W.0407.000000T0000Z-170815T2345Z/
Union-
534 PM MDT TUE AUG 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTH CENTRAL UNION COUNTY...
At 534 PM MDT, a severe thunderstorm was located 21 miles south of
Kim, or 23 miles northeast of Des Moines, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central Union County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3691 10328 3688 10344 3692 10362 3700 10367
3700 10333
TIME...MOT...LOC 2334Z 240DEG 14KT 3696 10348
HAIL...0.75IN
WIND...60MPH
$$
34879
WWUS55 KABQ 152344
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
544 PM MDT TUE AUG 15 2017
NMC059-152354-
/O.EXP.KABQ.SV.W.0407.000000T0000Z-170815T2345Z/
Union-
544 PM MDT TUE AUG 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL UNION COUNTY
WILL EXPIRE AT 545 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning will be
allowed to expire. However small hail, gusty winds and heavy rain
are still possible with this thunderstorm.
LAT...LON 3691 10328 3688 10344 3692 10362 3700 10367
3700 10333
TIME...MOT...LOC 2344Z 239DEG 13KT 3697 10346
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:22 PM MDT, 1 hour 40 minutes earlier.
Area forecast discussion, Aug 15, 3:22 PM MDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 322 PM MDT Tue Aug 15 2017 .SYNOPSIS... Dry air moving into New Mexico from Arizona today will limit the coverage of showers and storms to eastern New Mexico Wednesday to Friday. Low temperatures over central and western New Mexico will be the coolest in several weeks with all the dry air and clearing skies. Showers and storms will increase again statewide Saturday as an easterly wave draws abundant moisture northward from Mexico. Active conditions are expected Sunday through Tuesday with locally heavy rainfall possible. && .DISCUSSION... An unseasonably deep H5 trough approaching the Four Corners region will drag a large dry intrusion into NM through Friday. 21Z surface dewpoints are responding to deeper mixing over central and western NM with values falling into the 20s and 30s. Thick high cloud cover approaching western NM ahead of the main trough axis will move north of NM and lead to clearing skies overnight. This will allow strong radiational cooling with the coolest temps in several weeks. Lots of 40s and 50s are expected west of the RGV. Farther east, moisture scouring ahead of the approaching dry intrusion is still poised to generate a few strong to severe storms closer to the TX state line. Wednesday will likely see the most widespread lull in storm coverage since before July 4th with dewpoints falling into the 30s as far east as the Pecos Valley. A weak surface wind shift over northeastern NM may still allow for some isolated activity. Thursday will be a near repeat of Wednesday with widespread dry conditions west of the Pecos Valley. The upper trough will lift northeast into the high plains Friday and weaken its grip on NM. This will allow pressure heights to rise over the state while the H5 high center develops over TX. Deeper moisture is expected to surge back into NM ahead of an approaching easterly wave over Mexico Saturday. PW values increase above 1" across the southern tier before surging northward ahead of an approaching upper trough along the west coast. Sunday through Tuesday look very active again over the area with locally heavy rainfall possible. Guyer && .FIRE WEATHER... A trough aloft is inching towards the Rockies with an attendant dry slot aloft working into New Mexico and mixing down to the surface in western and central parts of the state. This is inhibiting storm development in the western two thirds of the state, but the eastern slopes of the central mountain chain have shed some updrafts and blossoming showers and storms where moisture is better. Storms are also turning strong to severe as they roll farther east northeast into the high plains. Temperatures have been seasonal, and humidity has plummeted to the 15 to 20 percent range in the San Juan basin of northwestern NM and parts of the Rio Grande valley. Storms will roll farther east through the evening with most of the activity exiting NM before midnight. Humidity recoveries tonight will not be as effective, but still fair to good in most zones, and even excellent right along the eastern border of the state with TX/OK. The dry air will have overtaken so much of the state by Wednesday that few, if any, storms will develop. The seasonal temperatures will persist with humidity falling to less than 25 percent in most zones, even below 15 percent toward the Four Corners. This will give some moderately high Haines indices of 4 to 5, but surface/20ft winds should decrease a bit from today's speeds. A northerly wind shift will enter the northeast corner of the state and areas near and northeast of this weak boundary would be the only expected area for any stray storm to develop. This front will sag farther south into Wednesday night while also advancing west toward the Rio Grande. Some gusty winds could be observed early Thursday morning as the front squirts through the canyons within the central mountain chain. The better moisture from the aforementioned front will be sufficient for isolated to scattered storms Thursday afternoon along/east of the central mountain chain. Otherwise, temperature changes will be negligible between Wednesday and Thursday. The moisture will again be best-rooted in the east on Friday and Saturday with isolated to scattered storms continuing to be favored along and east of the dryline, stretching parallel to the central mountain chain of NM. Haines indices will creep up in the areas west of the dryline, registering values of 5 to 6 in several central to western zones of NM. A trough will come toward the CA coast this upcoming weekend while High pressure stays in control over the Gulf Coast states. It will take some time, but it appears the deeper subtropical moisture will finally get squeezed into a plume over Old Mexico and eventually New Mexico by Sunday and Monday. After a significant hiatus, this will reinstate a monsoonal pattern and reintroduce wetting storms to the Land of Enchantment. 52 && .AVIATION... 18Z TAF CYCLE As drier mid level air sweeps into western and central New Mexico, storm development will be inhibited there and confined to the eastern plains of the state. A few strong to severe cells will be possible with brief heavy downpours, gust downburst winds, and large hail. Any reductions to MVFR/IFR ceilings/visibility will be brief during downpours. Outside of storms prevailing winds will be moderate with occasional gusts to 20 to 25 kt this afternoon. Storms should diminish and exit New Mexico by mid evening. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 50 86 52 88 / 0 0 0 0 Dulce........................... 42 79 43 81 / 0 0 0 0 Cuba............................ 51 80 52 82 / 5 0 0 5 Gallup.......................... 46 82 48 85 / 5 0 0 0 El Morro........................ 42 78 44 81 / 5 0 0 0 Grants.......................... 46 83 48 85 / 5 0 0 0 Quemado......................... 50 80 50 82 / 5 0 0 0 Glenwood........................ 58 86 58 88 / 0 0 0 0 Chama........................... 41 74 43 76 / 0 0 0 5 Los Alamos...................... 54 79 55 81 / 5 0 0 10 Pecos........................... 53 80 53 81 / 0 0 0 20 Cerro/Questa.................... 47 75 47 76 / 0 0 0 10 Red River....................... 43 67 42 68 / 5 0 5 30 Angel Fire...................... 41 72 39 73 / 5 5 10 30 Taos............................ 44 79 45 81 / 0 0 0 10 Mora............................ 51 78 49 76 / 5 0 10 30 Espanola........................ 56 86 57 87 / 0 0 0 0 Santa Fe........................ 54 80 55 82 / 0 0 0 5 Santa Fe Airport................ 54 84 55 86 / 0 0 0 0 Albuquerque Foothills........... 59 87 60 89 / 0 0 0 0 Albuquerque Heights............. 62 88 62 90 / 0 0 0 0 Albuquerque Valley.............. 61 89 61 91 / 0 0 0 0 Albuquerque West Mesa........... 60 88 61 90 / 5 0 0 0 Los Lunas....................... 59 91 61 93 / 0 0 0 0 Rio Rancho...................... 59 88 60 90 / 5 0 0 0 Socorro......................... 64 89 64 91 / 5 0 0 0 Sandia Park/Cedar Crest......... 54 83 55 84 / 0 0 0 10 Tijeras......................... 57 84 57 86 / 0 0 0 5 Moriarty/Estancia............... 54 83 55 86 / 5 0 5 10 Clines Corners.................. 54 81 54 82 / 5 0 5 20 Gran Quivira.................... 58 84 58 86 / 10 0 0 10 Carrizozo....................... 60 87 60 88 / 5 0 0 0 Ruidoso......................... 56 80 56 81 / 10 0 0 10 Capulin......................... 52 77 52 79 / 10 10 10 20 Raton........................... 52 81 53 82 / 5 5 10 20 Springer........................ 55 84 55 83 / 10 5 10 20 Las Vegas....................... 52 81 51 80 / 5 5 10 20 Clayton......................... 58 82 58 83 / 30 10 10 20 Roy............................. 57 83 56 82 / 10 5 10 20 Conchas......................... 63 91 62 90 / 20 5 10 10 Santa Rosa...................... 61 91 61 89 / 10 5 5 10 Tucumcari....................... 63 93 63 92 / 30 5 10 10 Clovis.......................... 63 90 64 88 / 40 10 10 20 Portales........................ 64 90 65 90 / 40 10 10 30 Fort Sumner..................... 64 91 65 91 / 20 5 5 10 Roswell......................... 67 96 67 96 / 10 5 5 10 Picacho......................... 63 89 62 89 / 10 0 0 10 Elk............................. 60 83 58 85 / 10 0 0 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Aug 15, 4:17 AM MDT, 12 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 417 AM MDT Tue Aug 15 2017 NMZ501>540-161100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 417 AM MDT Tue Aug 15 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong to severe storms are possible this afternoon and evening across the Eastern Plains near the Texas border. Large hail and damaging winds are the primary threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A few strong to severe storms are possible Thursday afternoon and evening across the East Central Plains near the Texas border. Large hail and damaging winds are the primary threats. A significant uptick in storm coverage is forecast Sunday into Monday as monsoon moisture streams north from Mexico. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today and Thursday for portions of the Eastern Plains due to the threat for severe thunderstorms. 11
In the hours before
Special weather statement, Aug 15, 3:55 PM MDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Albuquerque NM 355 PM MDT TUE AUG 15 2017 NMZ530-152230- Union County- 355 PM MDT TUE AUG 15 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 430 PM MDT... At 355 PM MDT, Doppler radar was tracking a strong thunderstorm over Mount Dora, or 16 miles west of Clayton, moving northeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Mount Dora. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3638 10348 3647 10360 3658 10346 3652 10323 TIME...MOT...LOC 2155Z 215DEG 12KT 3649 10346 34
Special weather statement, Aug 15, 4:05 PM MDT, 57 minutes before
Special Weather Statement National Weather Service Albuquerque NM 405 PM MDT TUE AUG 15 2017 NMZ530-152230- Union County- 405 PM MDT TUE AUG 15 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 430 PM MDT... At 405 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles east of Gladstone, or 32 miles west of Clayton, moving east at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of central Union County. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3626 10336 3617 10381 3637 10386 3645 10354 TIME...MOT...LOC 2205Z 247DEG 26KT 3630 10372 34
Local storm report, Aug 15, 4:12 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
412 PM MDT TUE AUG 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND GST 4 S MESA 33.93N 104.69W
08/14/2017 M60 MPH CHAVES NM APRSWXNET/CWOP
&&
EVENT NUMBER ABQ1702174
JLPSpecial weather statement, Aug 15, 4:46 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
446 PM MDT TUE AUG 15 2017
NMZ538-152315-
Chaves County Plains-
446 PM MDT TUE AUG 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 515
PM MDT...
At 445 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles north of Hope, moving east at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of central Chaves
County.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3308 10488 3310 10489 3320 10457 3296 10452
3296 10483
TIME...MOT...LOC 2245Z 260DEG 13KT 3303 10479
34Special weather statement, Aug 15, 4:47 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Albuquerque NM 447 PM MDT TUE AUG 15 2017 NMZ534-535-152315- Curry County-Quay County- 447 PM MDT TUE AUG 15 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN QUAY AND NORTHEASTERN CURRY COUNTIES UNTIL 515 PM MDT... At 447 PM MDT, Doppler radar was tracking a strong thunderstorm near Wheatland, or 23 miles southeast of Tucumcari, moving east at 25 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Grady and Wheatland. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3479 10352 3497 10358 3511 10315 3484 10308 TIME...MOT...LOC 2247Z 257DEG 20KT 3492 10343 34
Special weather statement, Aug 15, 4:59 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
459 PM MDT TUE AUG 15 2017
NMZ530-152330-
Union County-
459 PM MDT TUE AUG 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL UNION COUNTY UNTIL
530 PM MDT...
At 459 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Branson, or 14 miles northeast of Des Moines,
moving northeast at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of north central Union
County.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3690 10334 3678 10371 3695 10379 3700 10371
3700 10341
TIME...MOT...LOC 2259Z 239DEG 13KT 3692 10366
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 6:06 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Aug 14, 6:51 PM MDT | Special Weather Statement | ABQ | Quay | 24 min |
| Aug 14, 6:54 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 51 min |
| Aug 14, 6:57 PM MDT | Areal Flood Advisory | ABQ | Socorro | 108 min |
| Aug 14, 6:57 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 48 min |
| Aug 14, 7:39 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 51 min |
| Aug 14, 7:42 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 108 min |
| Aug 14, 8:30 PM MDT | Special Weather Statement | ABQ | Quay | 30 min |
| Aug 14, 8:52 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 113 min |
| Aug 14, 8:55 PM MDT | Special Weather Statement | ABQ | Quay | 35 min |
| Aug 14, 9:35 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay | 115 min |
| Aug 14, 10:37 PM MDT | Special Weather Statement | ABQ | Harding | 38 min |
| Aug 14, 11:04 PM MDT | Special Weather Statement | ABQ | Quay | 41 min |
| Aug 14, 11:14 PM MDT | Special Weather Statement | ABQ | 46 min | |
| Aug 15, 12:13 AM MDT | Special Weather Statement | ABQ | Quay | 47 min |
| Aug 15, 1:06 AM MDT | Special Weather Statement | ABQ | Quay | 39 min |
| Aug 15, 1:47 AM MDT | Special Weather Statement | ABQ | Curry | 58 min |
| Aug 15, 2:47 AM MDT | Special Weather Statement | ABQ | Curry | 13 min |
| Aug 15, 1:51 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 28 min |
| Aug 15, 2:24 PM MDT | Areal Flood Advisory | ABQ | Union | 111 min |
| Aug 15, 2:48 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| Aug 15, 2:49 PM MDT | Special Weather Statement | ABQ | Union | 26 min |
| Aug 15, 3:13 PM MDT | Special Weather Statement | ABQ | Chaves | 32 min |
| Aug 15, 3:31 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| Aug 15, 3:36 PM MDT | Special Weather Statement | ABQ | Quay | 24 min |
| Aug 15, 3:43 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| Aug 15, 3:55 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Aug 15, 4:03 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 42 min |
| Aug 15, 4:05 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Aug 15, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 45 min |
| Aug 15, 4:46 PM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| Aug 15, 4:47 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Aug 15, 4:51 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Aug 15, 4:59 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Aug 15, 5:05 PM MDT | Special Weather Statement | ABQ | Chaves | 25 min |
| Aug 15, 5:18 PM MDT | Special Weather Statement | ABQ | Chaves | 27 min |
| Aug 15, 5:22 PM MDT | Areal Flood Advisory | ABQ | Union | 113 min |
| Aug 15, 5:25 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 2 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.